# SDR AALA202408265749

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737823
- Aircraft serial: 44476
- Aircraft time: 11,290 hours, 4,141 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Unsecure
- Location: Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS STUCK CLOSED. RESECURED LAVATORY-D DOOR TRACK LATCH. PER AMM 52-00-00.
